View Full Version : Klonopin- What are the withdrawal symptoms


sublimed4
12-10-13, 04:05 PM
I just started taking Klontropin for anxiety and to help me sleep. I was given .5mg to take once a night. Last night was the second night I took it and I got a really good nights sleep. However, I have woke up both nights with a majorly stiff upper back. I don't know if it is because of the meds or just me sleeping wrong.(I have a bad back which is usually muscular but the last few nights it feels like my spine is out of whack) Has anyone ever experienced this?

Also, I have read of all the horrible withdrawals from this drug. What are some of the withdrawals symptoms people experience?

I was hesitant on taking this because I abused Temazepams 15 years ago while in college. I eventually stopped cold turkey and never noticed anything bad. However, I was smoking a lot of marijuana back then. I wonder if that dulled the withdrawal symptoms?

I am going to stick with the doesage my Psych rx'd me because i need my restful sleep and my anxiety to be gone. This is something I will not abuse again.

I am a casual drinker and I will not drink when I know I will be taking this med. I still smoke marijuana every now and then but I never notice this affecting me in a negative way.

Also, I am currently taking 60mg of Vyvanse and 300mg of Wellbutrin in the morning.

addthree
12-10-13, 04:13 PM
Not really the place to discus illicit substances. But, if you did have withdraws it would not happen in one day. And the illicit substance is most likely not helping your anxiety.

Laserbeak
12-11-13, 03:15 AM
It's basically the same as alcohol withdrawal delirium tremens (http://en.wikipedia.org/wiki/Delirium_tremens).

sarahsweets
12-15-13, 07:41 AM
If you are taking high doses for a long time than there is a chance you can experience seizures from abruptly stopping. These meds always require a slow taper to come off of.

clydethompson
12-25-13, 06:44 PM
I was on benzo's for a good long while before I tapered off, but the most notable withdrawal effect was a pronounced ringing in the ears. loud enough to keep me awake and overpower the sound of A/C and a fan. It kinda hurt too but its tolerable. stayed for about... 4 weeks? but got progressively better and after a week and a half I could ignore it.
Also mild headaches. An advil or two and they mostly go away tho.

Raye
01-03-14, 10:30 AM
personally for me i never had any physical pain except headaches.

i had shakes, nausea, spaciness, vomiting.